# SDR IPXA2015080992180

- Difficulty date: July 22, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 76,096 hours, 12,193 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: AKC7541505
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CHAFE DAMAGE TO EXTENDED TAILCONE FWD SKIN INNER SURFACE LT SIDE REPAIRED TAILCONE LT SKIN IAW EA 011-5330-01-A5910, REV. IR AND EO MD11-5350-58273-A.
